# SDR RAIA201603010002

- Difficulty date: March 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,784 hours, 36,031 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Failed
- Location: Bleed Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP IN ICING ON CLIMBOUT.  RETURNED TO DEPARTING AIRPORT.  REPLACED FAN AIR VALVE CONTROL THERMOSTAT.  OPS CHECK GOOD.
